# SDR ASOA2016060715020

- Difficulty date: June 7, 2016
- Submitted: June 27, 2016
- Operation: Air carrier
- Aircraft: N607LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15178
- Aircraft time: 20,347 hours, 13,755 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR THRESHOLD HAS CORROSION ON UPPER FLOOR SUPPORT.  REMOVED PAX DOOR UPPER FLOOR SUPPORT IAW SRM 51-42-06-001-001 A01.  DRILLED & INSTALLED ANGLE IA AMM 51-42-06-001-001-A01, DWG SH670-31810.
